• IMA sites
  • IMAJ services
  • IMA journals
  • Follow us
  • Alternate Text Alternate Text
עמוד בית
Sat, 02.03.24

Original Articles

IMAJ | volume

Journal 10, October 1999
pages: 95-97

Phenytion Induced Severe Cutaneous Drug Reactions: Suspected Interactions with Corticosteroids and H2 Blockers

    Summary

     Background: Cutaneous drug reactions are attributed usually to one culprit drug, however, some CDRs1 may be associated with drug interactions.

    Objectives: To present a case series of foyr patients with phenytion-induced severe CDRs, including toxic epidermal necrolysis (2 patients), exanthematous eruption (1 patient) and hypersensitivity syndrome (1 patient). In all patients the reactions appeared following the combined intake of phenytion, corticosteroids and H2 blockers.

    Conclusions: Our case series may imply the role of drug interactions between phenytion, corticosteroids and H2 blockers in the induction of severe CDRs.

    Legal Disclaimer: The information contained in this website is provided for informational purposes only, and should not be construed as legal or medical advice on any matter.
    The IMA is not responsible for and expressly disclaims liability for damages of any kind arising from the use of or reliance on information contained within the site.
    © All rights to information on this site are reserved and are the property of the Israeli Medical Association. Privacy policy

    2 Twin Towers, 35 Jabotinsky, POB 4292, Ramat Gan 5251108 Israel